# SDR DHL2008765020

- Difficulty date: February 1, 2008
- Submitted: March 23, 2008
- Operation: Air carrier
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- Aircraft time: 55,554 hours, 29,955 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, 2 EACH PROTRUDING DENTS ON RIGHT HORIZONTAL STABILIZER UPPER SURFACE 3" INBOARD OF PCU PANEL.  REWORKED TO ORIGINAL CONTOUR IAW SRM 51-40-1, 2 EACH DENTS.  C/W HFEC IAW NDTM PT 6 51-00-00 FIG 23, CRACK INDICATION.  REMOVED DAMAGED DRILLED HOLE SIZE .309 DIAMETER IAW SRM 51-10-1.  C/W HFEC ON .309 DRILLED HOLE AND ADJACENT EDGE.  REMOVED FASTENER HOLE IAW SRM 51-30-2 AND NDTM PT6 51-00-00 FIG 23.  NO CRACKS INDICATED.  FABRICATED REPAIR DOUBLER IAW SRM 55-20-3 FIG 5 AND 55-10-2 FIG 1.  TREATED AND PRIMED IAW SRM 51-10-2.  INSTALLED COUNTERSINK WASHER IAW SRM 51-30-8.  INSTALLED DOUBLER REPAIR IAW SRM 55-2-3 FIG 5 ON RIGHT HORIZONTAL STABILIZER UPPER SURFACE.
